American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55U10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 47 found      Go to page: 1 2

[1] Further prospects on the theory. Math. Surveys Monogr. 209 (2015) 163-166.
Book volume table of contents
View Article: PDF

[2] Clustering. Math. Surveys Monogr. 209 (2015) 115-131.
Book volume table of contents
View Article: PDF

[3] Introduction to quiver theory with a view toward persistence. Math. Surveys Monogr. 209 (2015) 167-196.
Book volume table of contents
View Article: PDF

[4] Steve Y. Oudot. Persistence Theory: From Quiver Representations to Data Analysis. Math. Surveys Monogr. 209 (2015) MR MR3408277.
Book volume table of contents

[5] Topological persistence. Math. Surveys Monogr. 209 (2015) 29-48.
Book volume table of contents
View Article: PDF

[6] Introduction. Math. Surveys Monogr. 209 (2015) 1-10.
Book volume table of contents
View Article: PDF

[7] Algebraic persistence. Math. Surveys Monogr. 209 (2015) 13-28.
Book volume table of contents
View Article: PDF

[8] Topological inference. Math. Surveys Monogr. 209 (2015) 67-83.
Book volume table of contents
View Article: PDF

[9] New trends in topological data analysis. Math. Surveys Monogr. 209 (2015) 155-162.
Book volume table of contents
View Article: PDF

[10] Stability. Math. Surveys Monogr. 209 (2015) 49-63.
Book volume table of contents
View Article: PDF

[11] Topological inference 2.0. Math. Surveys Monogr. 209 (2015) 85-113.
Book volume table of contents
View Article: PDF

[12] Signatures for metric spaces. Math. Surveys Monogr. 209 (2015) 133-152.
Book volume table of contents
View Article: PDF

[13] Anna Gundert and Uli Wagner. On topological minors in random simplicial complexes. Proc. Amer. Math. Soc. 144 (2016) 1815-1828.
Abstract, references, and article information   
View Article: PDF

[14] Vegard Fjellbo and John Rognes. Kan subdivision and products of simplicial sets. Trans. Amer. Math. Soc. 367 (2015) 8911-8931.
Abstract, references, and article information   
View Article: PDF

[15] A. A. Ayzenberg. Substitutions of polytopes and of simplicial complexes, and multigraded betti numbers. Trans. Moscow Math. Soc. 74 (2013) 175-202.
Abstract, references, and article information   
View Article: PDF

[16] A. Bahri, M. Bendersky, F. R. Cohen and S. Gitler. On problems concerning moment-angle complexes and polyhedral products. Trans. Moscow Math. Soc. 74 (2013) 203-216.
Abstract, references, and article information
View Article: PDF

[17] Marcel Bökstedt and Ib Madsen. The cobordism category and Waldhausen's $K$-theory. Contemporary Mathematics 617 (2014) 39-80.
Book volume table of contents   
View Article: PDF

[18] Fengchun Lei, Fengling Li and Jie Wu. On simplicial resolutions of framed links. Trans. Amer. Math. Soc. 366 (2014) 3075-3093.
Abstract, references, and article information   
View Article: PDF

[19] A. J. Berrick, E. Hanbury and J. Wu. Delta-structures on mapping class groups and braid groups. Trans. Amer. Math. Soc. 366 (2014) 1879-1903.
Abstract, references, and article information   
View Article: PDF

[20] A. A. Aizenberg. Topological applications of Stanley-Reisner rings of simplicial complexes. Trans. Moscow Math. Soc. 73 (2012) 37-65.
Abstract, references, and article information   
View Article: PDF

[21] Mokhtar Aouina. The moduli space of thickenings. Trans. Amer. Math. Soc. 364 (2012) 6689-6717.
Abstract, references, and article information   
View Article: PDF

[22] Stephen D. Smith. Subgroup complexes. Math. Surveys Monogr. 179 (2011) MR 2850680.
Book volume table of contents   

[23] Kohji Yanagawa. Higher Cohen-Macaulay property of squarefree modules and simplicial posets. Proc. Amer. Math. Soc. 139 (2011) 3057-3066. MR 2811262.
Abstract, references, and article information   
View Article: PDF

[24] Dmitry N. Kozlov. The threshold function for vanishing of the top homology group of random $d$-complexes. Proc. Amer. Math. Soc. 138 (2010) 4517-4527. MR 2680076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Liviu I. Nicolaescu. Tame flows. Memoirs of the AMS 208 (2010) MR 2683658.
Book volume table of contents   

[26] Kathryn Hess and Andrew Tonks. The loop group and the cobar construction. Proc. Amer. Math. Soc. 138 (2010) 1861-1876. MR 2587471.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Yves Félix and Daniel Tanré. Rational homotopy of the polyhedral product functor. Proc. Amer. Math. Soc. 137 (2009) 891-898. MR 2457428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Hao Zhao and Xiangjun Wang. Combinatorial description of the homotopy groups of wedge of spheres. Proc. Amer. Math. Soc. 137 (2009) 371-380. MR 2439462.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Dominic Verity. Complicial sets characterising the simplicial nerves of strict $\omega $-categories. Memoirs of the AMS 193 (2008) MR 2399898.
Book volume table of contents   

[30] Sharon Hollander. Characterizing algebraic stacks. Proc. Amer. Math. Soc. 136 (2008) 1465-1476. MR 2367121.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 47 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia